MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR
Catalog Number 05021537001
Medical Device Problem Codes Image Display Error/Artifact (1304); Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter has been requested for investigation.The meter has not been received at this time.If the meter is returned in the future, a follow-up report will be submitted.
 
Event or Problem Description
We received an allegation about a dark screen on a coaguchek xs plus meter.It was reported that the meter screen is too dark to clearly read or interpret the results.The screen contrast was increased from 8 to 10 but is still too dark to read.When the meter is placed into the base unit, the results are still uploaded to the dms system.No results have been misinterpreted due to the dark screen.
 
Additional Manufacturer Narrative
Fields d9 and h3 were updated.The meter was provided for investigation.The investigation found that the meter display has the same contrast and sharpness as a comparison device.The results are displayed normally and misinterpretation is not possible.There are no traces of an obvious mechanical impact visible on the housing of the device.The device was disassembled for further investigations of the electronic parts.The visual inspection of the electronic parts showed no abnormalities and no contamination was found.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK XS PLUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15609070
Report Number1823260-2022-03184
Device Sequence Number2810078
Product Code GJS
UDI-Device Identifier00365702164109
UDI-Public00365702164109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05021537001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown